Hello! so I was on accutane for 4 months and now I've been off accutane for 4 months. My skin is pimple free But I still have a lot of red spots on my face (only cheeks) and I was wondering if anyone could tell me when it would go away. it's been taking so long and I've read a lot of forums regarding accutane and it seems like noone else is experiencing the same problem. I have a healthy diet, I put on sunscreen and I keep my skin hydrated. What am I doing wrong? helpppp! thanks!
When will the red marks on my cheeks fade?
Doctor Answers (1)
Red marks of Acne
Acne has different types of lesions, different stages & its healing process also shows a pattern.
Generally, acne lesions heal, initially leaving redness, followed by dark pigmentation which then slowly matches to normal surrounding skin colour.
Redness is sue to inflammation & it may take time to resolve, variable from person to person.
Keep you doctor's advice following & you will be just fine soon.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.